# SDR 2022FA0000326

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N28ZD
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9191
- Engine: Rroyce BR700710A220
- System (JASC): 1400 · Miscellaneous Hardware
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REGISTRATION N28ZD SN 9191 WAS IN MAINTENANCE AND A JACKING PAD WAS FITTED TO LH WING IN ORDER TO DEFUEL THE RH WING. THE JACKING PAD WAS NOT REMOVED BEFORE THE AIRCRAFT WAS RELEASED TO SERVICE. WHEN ENGINEER FITTED THE JACKING PAD THE ENGINEER HAD NOT RAISED THE RELEVANT PAPERWORK TO CAPTURE THIS MAINTENANCE ACTIVITY AND WHEN THE JACKS WERE REMOVED FROM THE AIRCRAFT THE JACKING PAD WAS MISSED. THE AIRCRAFT HAD A TIGHT DEADLINE AS BASE NEEDED THE BAY BACK FOR BASE MAINTENANCE TASKS AND THE TEAM NEEDED TO GAIN ACCESS TO THE FUEL TANKS, DURING THIS RUSH THE ENGINEER FAILED TO RAISE THE RELEVANT PAPERWORK.
